Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Sudden problem in penis erection

Hi Doc , I m 27 years old married 9 months back.. recent past i find myself hard in getting an erection . all of a sudden it happened to me.. help me out..
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Mr Lokesh
You are married 9 months ago , and if you had satisfactory erection during first few months then one or more of following may be a possible cause .
1) Trauma to penis or testis -- consult Urologist
2) Increase addictions ( Tobacco smoking , Alcohol Other Drugs etc ) ----- Consult Psychiatrist
3) taking medicines for other disorders ( High BP, Depression etc ) -- consult Physician / Psychiatrist
4) Disturbed relations with wife or family members or others ------ consult Psychiatrist
5) depressed mood , feeling anxiety , other mental problems ---- consult Psychiatrist
6) Nutritional deficiencies , fatigue --- consult Physician / Psychiatrist
Take treatment as early as possible as sexual dysfunction can cause mental and family disturbance .

Take Care
Answered: Wed, 13 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor